MathSciNet Relay Station
MathSciNet bibliographic data
MR1075241 58F07 (58F05)
Delzant, Thomas Classification des actions hamiltoniennes complètement intégrables de rang deux. (French) [Classification of completely integrable Hamiltonian actions of rank two] Ann. Global Anal. Geom. 8 (1990), no. 1, 87–112.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement